# SDR SWAA2016072654230

- Difficulty date: July 9, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 57,089 hours, 33,313 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 907, STR. 8L.  REPAIRED THE FRAME IAW EA.
